Advertisement

On the Cauchy problem for non-linear systems of partial differential-functional equations of the first order

  • Z. Kamont
Article

Keywords

Cauchy Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Adamus-Kulczycka, Global existence for non-linear partial differential equations of the first order,Ann. Polon. Math.,27 (1973), 257–264.Google Scholar
  2. [2]
    C. Z. Azamatov, On the correctness of the Cauchy problem for some partial differential equations with a deviated argument, (Russian),Differen. Urav.,XI,12 (1975), 2196–2204.Google Scholar
  3. [3]
    C. N. Bołkovoi, J. I. Zitomirskii, On the Cauchy problem for involutory functional equations, (Russian),Differen. Urav.,X,11 (1974), 2021–2028.Google Scholar
  4. [4]
    M. I. Hazan, On the global existence of a continuous solution of an initial-boundary problem for quasilinear equations of the first order, (Russian),Differen. Urav.,X,8 (1974), 1478–1485.Google Scholar
  5. [5]
    E. Kamke,Differentialgleichungen II (Leipzig, 1965).Google Scholar
  6. [6]
    Z. Kamont, On the Cauchy problem for linear partial differential-functional equations of the first order,Ann. Polon. Math.,35 (1977), 27–48.Google Scholar
  7. [7]
    Z. Kamont, On the existence and uniqueness of solutions of the Cauchy problem for linear partial differential-functional equations of the first order,Math. Nachr.,80 (1977), 183–200.Google Scholar
  8. [8]
    Z. Kamont, On the Cauchy problem for non-linear partial differential-functional equations of the first order,Math. Nachr.,88 (1979), 13–29.Google Scholar
  9. [9]
    V. Lakshmikantham, S. Leela,Differential and Integral Inequalities (New York—London, 1969).Google Scholar
  10. [10]
    J. Szarski, Generalized Cauchy problem for differential-functional equations with first order partial derivatives,Bull. Acad. Polon. Sci.,24 (1976), 576–580.Google Scholar
  11. [11]
    W. Walter,Differential and Integral Inequalities, Springer-Verlag (1970).Google Scholar
  12. [12]
    T. Wazewski, Sur le domaine d'existence des intégrales de l'équation aux dérivées partielles du premier ordre,Ann. Soc. Polon. Math.,13 (1934), 1–9.Google Scholar
  13. [13]
    K. Zima, Sur les équations aux derivées partielles du premier ordre à argument fonctionnel,Ann. Polon. Math.,22 (1969), 49–59.Google Scholar
  14. [14]
    K. Zima, On a differential inequality with a lagging argument,Ann. Polon. Math.,18 (1966), 227–233.Google Scholar

Copyright information

© Akadémiai Kiadó 1980

Authors and Affiliations

  • Z. Kamont
    • 1
  1. 1.Institute of Mathematics University of GdanskGdanskPoland

Personalised recommendations